MathSciNet Relay Station
MathSciNet bibliographic data
MR2506419 58J45 (35B35 47J35 93D15)
Cavalcanti, M. M.; Domingos Cavalcanti, V. N.; Fukuoka, R.; Soriano, J. A. Asymptotic stability of the wave equation on compact surfaces and locally distributed damping—a sharp result. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4561–4580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement